# SDR RAIA201511200001

- Difficulty date: November 20, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 38,455 hours, 35,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRANCE EMERGENCY CEILING FLOOD LIGHT NR 13 INOPERATIVE.  R & R BULB IN ENTRANCE EMERGENCY FLOOD LIGHT NR 13.  OPS CHECK GOOD.
